# SDR DLM88100489

- Difficulty date: February 24, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 48,549 hours, 35,921 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Heater Blanket
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV PITTING CORROSION WAS FOUND ON LT WING HEATER BLANKET AROUND FUEL ACCESS PLATE NR 1307C AREA WAS REPAIRED IAW ERA 478632-14AD REV ORIG
